關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Traveling wave solutions for a discrete diffusive epidemic model

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 105/1 數學系 郭忠勝 教授 期刊論文 發佈 Traveling wave solutions for a discrete diffusive epidemic model , [105-1] :Traveling wave solutions for a discrete diffusive epidemic model期刊論文Traveling wave solutions for a discrete diffusive epidemic modelSheng-Chen Fu; Jong-Shenq Guo; Chin-Chin WuJournal of Nonlinear and Convex Analysis 17(9), p.1739-1751We study the traveling wave solutions for a discrete diffusive epidemic model. The traveling wave is a mixed of front and pulse types. We derive the existence and non-existence of traveling wave solutions of this model. The proof of existence is based on constructing a suitable pair of upper and lower solutions and the application of Schauder’s fixed point theorem. By passing to the limit for a sequence of truncated problems, we are able to derive the existence of traveling waves by a delicate analysis of wave tails. Some open problems are also addressed.en1345-4773國外SCI;Jong-Shenq Guo是JPN
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果